Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Zeros of functions in the Bergman spaces


Author: Charles Horowitz
Journal: Bull. Amer. Math. Soc. 80 (1974), 713-714
MSC (1970): Primary 30A04; Secondary 30A78
MathSciNet review: 0338399
Full-text PDF


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 30A04, 30A78

Retrieve articles in all journals with MSC (1970): 30A04, 30A78


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1974-13563-9
PII: S 0002-9904(1974)13563-9